Table of Contents
ISRN Algebra
Volume 2011, Article ID 650969, 15 pages
http://dx.doi.org/10.5402/2011/650969
Research Article

Unital Four-Dimensional Lattice-Ordered Algebras with a Distributive Basis

1Department of Mathematics, Gebze Institute of Technology, 41400 Kocaeli, Turkey
2Department of Mathematics, University of Houston-Clear Lake, 2700 Bay Area Boulevard, Houston, TX 77058, USA

Received 5 May 2011; Accepted 2 June 2011

Academic Editors: V. De Filippis, W. Gao, and T. Nakatsu

Copyright © 2011 Mustafa Akkurt et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Mustafa Akkurt, Zainab Alshair, Lena Lamar, and Jingjing Ma, “Unital Four-Dimensional Lattice-Ordered Algebras with a Distributive Basis,” ISRN Algebra, vol. 2011, Article ID 650969, 15 pages, 2011. https://doi.org/10.5402/2011/650969.